RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 206–211 (Mi de9874)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions

A. A. Abramova, L. F. Yukhnob

a Computing Centre of the Russian Academy of Sciences, Moscow
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1015 kB)

English version:
Differential Equations, 1999, 35:2, 205–210

Bibliographic databases:
UDC: 519.62
Received: 26.10.1998

Citation: A. A. Abramov, L. F. Yukhno, “A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions”, Differ. Uravn., 35:2 (1999), 206–211; Differ. Equ., 35:2 (1999), 205–210

Citation in format AMSBIB
\Bibitem{AbrYuk99}
\by A.~A.~Abramov, L.~F.~Yukhno
\paper A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 206--211
\mathnet{http://mi.mathnet.ru/de9874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726403}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 205--210


Linking options:
  • http://mi.mathnet.ru/eng/de9874
  • http://mi.mathnet.ru/eng/de/v35/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, L. F. Yukhno, “Nonlinear spectral problem for the Sturm–Liouville equations with coupled boundary conditions depending on a spectral parameter”, Comput. Math. Math. Phys., 39:7 (1999), 1077–1091  mathnet  mathscinet  zmath
  • Number of views:
    This page:63
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019